# SDR FDEA201511033455

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 7 hours, 277 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU5
- Part serial: 292119M
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL AT 85 KTS.  CAPTAINS AIRSPEED INDICATOR REMAINED AT 30 KTS, NEVER INCREASED FROM STATIC.  FIRST OFFICERS AIRSPEED INDICATOR READ 85 KTS AT REJECT, QRH REVIEWED.  PITOT TUBE COVERS WERE NOT INSTALLED.  REMOVED CAPTAINS PITOT STATIC PROBE IAW AMM 34-11-01-04, ATTEMPTED TO BLOW OUT PROBE IAW AMM 34-11-01-07.  BAGGED THE END OF THE TUBE & BLACK CARBON LIKE SUBSTANCE CAME OUT.  CANNOT ADEQUATELY CLEAN THE PROBE & FEAR IT MAY BE BURNED UP.  NEW PROBE IS ORDERED.  R & R CAPTAINS PITOT STATIC PROBE IAW AMM 34-11-01-4 & AMM 34-11-00-5-99.  OK FOR SERVICE.
